U.S. doctors online nowAsk doctors free
Louisville, KY
A 51-year-old male asked:

using symbicort (budesonide and formoterol) for 3 days. i've lost my appetite, feeling full, and had to vomit once. also taking prednisone eye drops. does this sound reasonable?

2 doctor answers2 doctors weighed in
Dr. Thomas Stern
Pulmonary Critical Care 24 years experience
Symbicort (budesonide and formoterol): I don't think those symptoms are related to symbicort (budesonide and formoterol) or prednisone eye drops.
Dr. Amrita Dosanjh
Pediatrics and Pediatric Pulmonology 36 years experience
M.D. visit: If your asthma is not under good control, then these symptoms may result. Rinsing your mouth after the symbicort (budesonide and formoterol) is advised to avoid swallowing the medication. Please follow up and a virtual appt may be scheduled to review your asthma plan. More information about your cardiac history is also needed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 23, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.